# SDR 97ZZZM510

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND LT WING STATION 383 L/E SPAR AT NR 4 SLAT FORWARD OF ACTUATOR ROD CORRODED APPROXIMATELY 18 INCHES IN LENGTH.  MECH REMOVED CORROSION AT LEFT WING L/E SPAR IAW SRM 51-10-6.  REMOVED AT .058 18 INCHES LONG ORIGINAL THICKNESS .0240 MAX ALLOWABLE .012 OUT OF LIMITS IAW SRM 57-10-1.  FLAP PEENED AREAS IAW B727 SOP 20-10-3.  TREATED AND PRIMED IAW SRM 51-10-2 AND MM 51-20-11.
